# SDR R61A201509040617

- Difficulty date: August 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, REPORTED THAT L2 DOOR CUTOUT MATELLIC THRESHOLD UPPER ATTACH FLANGE NEAR FWD GIRT BAR FLOOR FITTING FASTENERS CORRODED.  MAINTENANCE R & R L2 DOOR CUTOUT MATELLIC THRESHOLD UPPER ATTACH FLANGE NEAR FWD GIRT BAR FLOOR FITTING FASTENERS IAW SRM 51-41-02.
